# SDR SWAA2016021649152

- Difficulty date: January 12, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 61,727 hours, 48,707 cycles
- System (JASC): 5711 · Wing Spar
- Part: Splice
- Part number: 57100009
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR WEB SPLICE CRACKED, BETWEEN RSS 211 - 238.  REPAIRED SPLICE IAW EA.
